# SDR DALA2016113009417

- Difficulty date: November 20, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 73,262 hours, 8,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS AT 32D, 35D, 42D, 47D, 52D, 54D, 55D, 51F HAVE LOOSE HOUSINGS BUT OPERATE NORMALLY. REPLACED SHROUDS.
